# SDR HALA2017021400031

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 102,480 hours, 18,360 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 15-26 INOPERATIVE.   REPLACED THE FEEDER CABLE FROM BATTERY TO LIGHT STRIP AND OPS CHECKED OK.
